PCOS - Progesterone

Monday, February 7, 2011
Hey, In a previous post (click to read post) I mentioned that i did not have a cycle for roughly 4 or 5 months and my Dr. prescribed to me Progesterone in order to force my cycle to come down. Well today is the last day I take the pills and I'm already feeling cramps. At this rate I would say that my cycle should come down maybe within a few days.

I have been on these pills before and they work well, however while on the pills my cycle was really heavy. I don't know if that's because I haven't had a menstrual cycle in months or is that some type of side effect ? Another thing I noticed was the cramps, now since I don't have a monthly cycle like other women I don't get cramps every month either (guess there's a plus side to something). But while having my cycle after taking the pills the cramps was a bit more intense then I remember in the past on my "Natural" period. And that particular part is something I did not miss.

I just hope this time around when the progesterone kicks in my "Aunt Flow" wont be as heavy or as painful. Well if in a few days from now you see a post with no words just an attachment with a picture that looks like this >>>>>>>>>>>>>>>>>








LOL Then You Would Know Why.

0 comments:

Post a Comment

Powered by Blogger.
Back to Top